# SDR SWAA2021080298677

- Difficulty date: July 28, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 66,789 hours, 39,217 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Wrong Part
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR INTERIOR LOWER EMERGENCY LIGHT LENS MISSING DIRECTIONAL ARROW ; / [01] REMOVED AND REPLACED R1 DOOR EXIT SIGN; REF 33-51-01
